Higher genus minimal surfaces by growing handles out of a catenoid.
Manuscripta mathematica, Tome 70 (1991) no. 1, pp. 397-428
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1991__70_1_155598,
author = {Meinhard Wohlgemuth},
title = {Higher genus minimal surfaces by growing handles out of a catenoid.},
journal = {Manuscripta mathematica},
pages = {397--428},
year = {1991},
volume = {70},
number = {1},
zbl = {0752.53008},
url = {http://geodesic.mathdoc.fr/item/MM2_1991__70_1_155598/}
}
Meinhard Wohlgemuth. Higher genus minimal surfaces by growing handles out of a catenoid.. Manuscripta mathematica, Tome 70 (1991) no. 1, pp. 397-428. http://geodesic.mathdoc.fr/item/MM2_1991__70_1_155598/